|Viramune eye sight
Apr 13, 2008
I have recently begun taking Viramune and Truvada once a day. My VL at the time of treatment was 32,000 and my CD4 was 126. I noticed on the first day of the new meds that after taking them, about 10 or 15 minutes later, I was very sensitive to light. I even felt as if the room were getting brighter. Is this a normal reaction to the drugs or is there possibly something else happening?
| Response from Dr. Henry
The symptoms you describe are not a usual reaction to the treatment. Some patients can get flares of eye conditions when starting effective antiretroviral therapy someimes as a part of the immune reconstitution syndrome (known as IRIS). I would discuss with your HIV specialist and consider seeing an ophthalmologist (eye specialist) if that symptoms worses. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Mouth After Sex With Hooker Worried I Have HIV
- Oral Ulcers After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Pain In Balls After Anal Sex Sign Of HIV AIDS
- Sinus Infection After Insertive Oral Sex Worried I Have HIV
- Tingling In Feet After Anal Sex Condom Broke Worried I Have HIV
- Vomiting After Anal Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.